# SDR IPXA2017022514413

- Difficulty date: February 2, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1254
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R3 DOOR INTERIOR FWD FRAME WEB CRACKED AT THE LIGHTENING HOLE.  REPAIRED THE DOOR FRAME WEB IAW SRM 53-40-15 REPAIR 3 FIG. 201.
